# SDR TRBA20120603001

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,596 hours, 37,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4813, CREW REPORTED THE EMERGENCY EXIT LIGHT IN THE PASSENGER ENTRY DOOR IS INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY EXIT LIGHT BULB AT PASSENGER ENTRY DOOR IAW MM 52-10-00. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
